Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=18017492

Export

Selection :

The rule of trajectory structure and global asymptotic stability for a nonlinear difference equation

Author
XIANYI LI1 2
[1] School of Mathematics and Physics, Nanhua University, Hengyang, Hunan 421001, China
[2] Le Laboratoire Paul Painlevé, L'Université de Lille 1, 59655, Villeneuve d'Ascq, France
Source

Applied mathematics letters. 2006, Vol 19, Num 11, pp 1152-1158, 7 p ; ref : 15 ref

ISSN
0893-9659
Scientific domain
Control theory, operational research; Mathematics; Mechanics acoustics
Publisher
Elsevier, Oxford
Publication country
United Kingdom
Document type
Article
Language
English
Author keyword
Global asymptotic stability Periodicity Perturbation Rational difference equation Semicycle Trajectory structure rule
Keyword (fr)
Equation différences Equation non linéaire Equation ordre 4 Mathématiques appliquées Perturbation Point équilibre Périodicité Stabilité asymptotique Stabilité non linéaire Stabilité structurale Règle structure trajectoire Semicycle Solution non triviale Solution équation Stabilité globale
Keyword (en)
Difference equation Non linear equation Fourth order equation Applied mathematics Perturbation Equilibrium point Periodicity Asymptotic stability Non linear stability Structure stability Trajectory structure rule Semicycle
Keyword (es)
Ecuación diferencias Ecuación no lineal Ecuación orden 4 Matemáticas aplicadas Perturbación Punto equilibrio Periodicidad Estabilidad asintótica Estabilidad no lineal Estabilidad estructural
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics / 001A02E Mathematical analysis / 001A02E09 Finite differences and functional equations

Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics / 001A02I Numerical analysis. Scientific computation / 001A02I01 Numerical analysis / 001A02I01M Difference and functional equations, recurrence relations

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
18017492

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Access to the document

Searching the Web